Ask a doctor

Blinking Excessively Worse 5 Days After Botox? (photo)

I had Botox injections 5 days ago (5 injections per side) and my blinking is not only worse today, but I am now experiencing excessive "slamming" shut of my eyes that I didn't have before the injections. It's very difficult to drive, as I'm sure you can imagine. I had this treatment 10 years ago for a 1-year span and don't really remember the treatment working "against" me as I feel this treatment just has. Is there still a chance the medication will kick in? Thank you so much!

Doctor Answers (5)

Botox for essential blepharospasm

+1

It sounds as if you are implying that you have a history of essential blepharospasm, or spontaneous tight and prolonged blinking.  Ophthalmologists and oculoplastic surgeons are the specialists to see for this as opposed to neurologists usually.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Excessive Blinking Worsens After Botox Injection

+1

Hi,

 

I am sorry that you are enduring the excessive blinking after the Botox injections.

It is crucial that you consult a neurologist as well as have the physician/surgeon who administered your Botox injections in the loop of what you are experiencing.

 

Thank you for you inquiry and best of wishes to you.

Dr. Sajjadian

Web reference: http://www.DrSajjadian.com

Orange County Plastic Surgeon
5.0 out of 5 stars 90 reviews

Blinking Excessively Worse 5 Days After Botox?

+1

Return to the injecting disc ASAP and seek eye doc, neuro doc evaluations ASAP. It sounds like a paradox issue to the BOTOX injection that needs medical attention. 

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

Blinking Excessively Worse After Botox

+1

I would consult with a Neurologist. I too have never seen this before and am not sure it is related to the botox treatment.

Santa Ana Dermatologist

Blinking Excessively After Botox

+1

Unfortunately it is very difficult to assess your condition based on your description and the pictures. I personally have never had a patient have a problem of excessive blinking after receiving Botox injections. If it persist, I recommend you contact your injector/physician immediately. 

Web reference: http://www.barnettdermatology.com/treatments.php?id=37

New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...